Severe pain after facet injections?
My name is Jen and Im 38. I had a baby two months ago and started having lower back pain, leg pain and leg numbness around my 7th month. It did not go away after my daughter was born. In fact it grew worse. Much worse. As I was also having continued pain from my c section incision as well my doctor was very dismissive and sent me to pain management. The pain management doctor sent me for an MRI which was normal. In the first two visits that was all he did for me. Yesterday he gave me a facet injection. Everyone at the office told me I would feel instant relief. It was the opposite. I left the office in severe pain. When my husband called the doctor's office later that afternoon the nurse told him to take me to the hospital. The doctor in the ER gave me two shots of dilaudid, which helped. He also gave me hydrocodone, which Ive been on before and didnt help at all. Today I went back to see the pain doctor who basically told me it was not possible for me to feel pain after the facet injection. He said he has never had anyone in worse pain after the injection and there was no reason for my pain. He also commented that I was crying when I left his office after the injection the day before and I should not have been. He was very dismissive and did not even listen to me. All he will do is have me try another injection which I am scared to death of. He will not give me anything for pain. And he said there is nothing else he can do other than the injection. I was crying when I left his office today. I don't know what else to do. I have been out on std due to maternity for 8 weeks and the doctor did fill out the paperwork to try and have me approved for an additional 4 weeks while I am treated for back pain so I feel like I need to stay with him until my extra leave is approved, at least. There is no way I can go back to work like this! I know most people on here have been in chronic pain for years and are alot worse than I am. But I dont know what to do. I am in severe pain. He is treating me like I am crazy or making it up.
Has anyone else had a problem like this?